A 60-year-old female asked:
should i continue taking ciprofloxacin. elbows joint pain bad nausea. never had joint pain. did have neuropathy and it is worse since taking cipro.
1 doctor answer • 1 doctor weighed in
Orthopedic Surgery 29 years experience
Be checked: Presumably you are on cipro (ciprofloxacin) for an infection. So it is possible that it is a reaction to the antibiotic, or it is possible it is related to the infection. I would let your doctor know immediately about your change in symptoms and be rechecked to determine the diagnosis and appropriate course of action.
2174 viewsAnswered >2 years ago
Last updated Oct 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.